# SDR 97ZZZX1540

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 730-745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN CRACKED STA 730 TO STR 745.
